Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the supplement to the law of cubic reciprocity


Author: Kenneth S. Williams
Journal: Proc. Amer. Math. Soc. 47 (1975), 333-334
DOI: https://doi.org/10.1090/S0002-9939-1975-0357293-4
MathSciNet review: 0357293
Full-text PDF

Abstract | References | Additional Information

Abstract: A short proof is given of the supplement to the law of cubic reciprocity proved by Eisenstein in 1844.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0357293-4
Keywords: Supplement to law of cubic reciprocity, cubic residue character, Eisenstein domain
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society